| Model Number |
26775UF |
| Medical Device Problem Codes |
Overheating of Device (1437); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/31/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
It is unknown if the product will be returned for evaluation by the manufacturer.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted unsolicited.Cross reference complaint id (b)(4).Cross reference complaint id (b)(4).This event is filed under internal complaint id (b)(4).
Event or Problem Description
It was reported that the coagulating and dissecting electrode has insulation problems.There is no information that the event caused a harm or serious injury to patient, user or third.Cross reference medwatch 9610617-2025-00236.Cross reference medwatch 9610617-2025-00240.
Additional Manufacturer Narrative
The device was returned to our us facility on february 25, 2025.It will be forwarded to the manufacturing site for investigation.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted unsolicited.Cross reference complaint id (b)(4).This event is filed under internal complaint id (b)(4).
Additional Manufacturer Narrative
Correction is provided in section g2.This event is filed under internal complaint id: (b)(4).
Additional Manufacturer Narrative
Per inventigation by the manufacturing site: the insulation is damaged/broken in two places on the distal side, in the area of the hook.This can happen, for example, if the insulation is already damaged.However, care must also be taken when using other instruments to ensure that the insulation is not damaged.This event is filed under internal complaint id (b)(4).